Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

4 results for tags: deep acne

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments
    • Acids

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 4 results

  1. Ok guys .. so I'm on my second week of tretinoin and my skin just gets WORSE AND WORSE and I'm crying everyday and not going out anymore . I don't have much drying anymore . I have deep cysts with no head on my left cheek . Please help and comment if you think anything can help .. I'm desperate do you think I should go on Accutane ? Or continue the retin a cream ? Or try something else ? Thank you guys so much
  2. Hi all! Hope you are all enjoying the holidays! To Start; This is the first time posting in the forum but like many other people I've become fed up with trying different treatments without seeing results treating acne- especially on my neck. Before banging on about my acne I have included a great product (All natural) I now use on my seb derm at the bottom of this post which has worked wonders (Don't worry I have not been paid to promote etc It's just something which has really been amaz
  3. I've had these for a while now and they never seem to hurt or go away.
  4. Today I am starting 100mg/1xd and epiduo at night. I have had light acne all my life, typically painless with major blackheads that cover my nose. Since having my son in June of 2015 it has gotten progressively worse. The past 2 months it has gotten so bad it hurts. All over my chin, jawline and cheeks. It is all very deep and red. I will attempt to post photos to every post. I have been told the antibiotics cause nausea, which I have already experienced today with the first dose (althoug
×